# SDR ASAA2017080921597

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 12,824 hours, 4,245 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN TOGA PRESSED,  A/T SWITCH WENT OFF TWICE.  ACFT GROUNDED. PERFORMED FIM 22-31 TASK 805, A/T SERVO MOTOR FAILURE, LOGGED MESSAGE 22-31687. CHECKED GOOD.  A/T BITE PROCEDURE GOOD. OPS NORMAL.
